Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Came off mini pill. No withdrawal bleed. Having pregnancy symptoms. Side effects of stopping pill?

Hi doctor. I came off the mini pill errin a month ago. I didn t get a period the entire time I was on it and since I ve been off I didn t get a withdrawel bleed or a period yet. I m having pregnancy symptoms but test come back negative. Is it normal to not have a withdrawel bleed? Are these symptoms just side effects from coming off the pill?
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

The time taken to get the withdrawal bleeding differ from person to person.
This symptoms could be due to stopping the pills or if you had intercourse in this one month period there is possibility of pregnancy also.
So you better go for blood test for pregnancy and ultrasound which can rule out the possibility of pregnancy and can also detect the cause for amenorrhea.
Take care.

Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor